# SDR VNAA0605011

- Difficulty date: May 18, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 4,936 hours, 4,860 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1380
- Condition: Failed
- Location: Te Flaps
- Part time: 4,936 hours, 4,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL DEPARTURE THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED WITH FLAPS STUCK AT 15 DEGREES.  THE CREW FOLLOWED THE QRH, RETURNED TO CLT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
